MathSciNet Relay Station
MathSciNet bibliographic data
MR788676 53C12 (57R30 58F18)
Molino, Pierre; Sergiescu, Vlad Deux remarques sur les flots riemanniens. (French) [Two remarks on Riemannian flows] Manuscripta Math. 51 (1985), no. 1-3, 145–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement